X15 Performance Schedule - WGI Mid-South

Dates: 20-22 March, 2015 [ALL TIMES CENTRAL DAYLIGHT TIME]

Locations: Rehearsal Rehearsal Performance

Russell County High School South Warren High School (parking lot) EA Diddle Arena, Western Kentucky University

42166 US-127 8140 Nashville Rd. 1906 College Heights Boulevard

Russell Springs, KY 42642 Bowling Green, KY 42101 Bowling Green, KY 42104

Date	Time [CDT]	Battery	Front Ensemble	Winds / Aux.	Meals	Notes / Admin
Fri, 20	8:00 PM	Arrive and Unload @ Russell County High School				<u>Notes</u>
		Music	Music	Full Ensemble [3.5 hrs]		• Percussion in music, Winds have the
	11:00 PM			Load / Snack (provided)	Snack /	gym. • WINDS MUST LOAD
	11:30 PM	Snack (provided)		Lights Out	(Bagged Lunch) @ RCHS	THE GENERATOR FOR THE AM.
	12:00 AM	Lights Out				• Mike @ Russell Co.
Sat, 21	6:45 AM			Up / Snack	(Snack @ RCHS)	Notes Winds will not have gym time on Saturday before either performance. Admin Mike @ WKU. Help w/ The X Store setup. Pass out bagged lunch in the AM. Socials! Clean up after snack. Be sure lunch is setup and help serve.
	7:30 AM			Depart for WKU		
	9:15 AM	Up / Snack (provided)		Arrive / Park / Unload @ WKU		
	9:25 AM	Full Ensemble [3 hrs]		Change / Warm-up		
	10:24 AM			Transit		
	10:46 AM			Prelims Performance		
	11:00 AM			Change / Load / Bagged Lunch		
	11:45 PM			Depart for S. Warren HS (eat)		
	12:00 PM			Arrive / Unload @ S. Warren HS		
	12:30 PM	Lunch (provided) Full Ensemble [1.25 hrs]		Full Ensemble (paved field) [3.75 hrs.]	Lunch @ RCHS	
	1:30 PM					

Date	Time	Battery	Front Ensemble	Winds / Aux.	Meals	Admin
Sat, 21	2:45 PM	Load		Full Ensemble (paved field) [3.75 hrs.]	Dinner @ WKU	
	2:50 PM					(WIW CRITIQUE)
	3:45 PM	Depart for WKU				Admin Socials Set-up for dinner and help serve. Oversee clean and load. Travel w/ Percussion to WKU. Show support and social media. Travel w/ both ensembles to RCHS. (Mike stays at WKU). Truck stays at WKU. SUV and The X Store trailer to RCHS w/ Winds
	4:15 PM			Clean / Load		
	4:45 PM			Depart for WKU		
	5:00 PM			Arrive / Unload / Change @ WKU		
	5:10 PM			Warm-up		
	5:30 PM	Arrive / Unload / Dinner (provided) @ WKU				
	5:39 PM			Transit		
	6:01 PM			Finals Performance		
	6:30 PM	Set-up / Change Warm-up		Change / Load / Dinner		
	7:00 PM			(provided)		
	7:40 PM	Tra	nsit	w/ Percussion		tarp.
	8:06 PM	Prelims Pe	erformance			
	8:20 PM	Change	e / Load			
	9:30 PM	Depart for Russell County HS				(9:20-10:50 PIW CRIT.)
	11:00 PM	Arrive @ Russell County HS / Snack / Pack /Claen			(Snack @ RCHS)	Be sure school is
	12:00 AM	Lights Out				cleaned and everything packed.

"Life is uncharted territory. It reveals its story one moment at a time."

- Leo F. Buscaglia

Date	Time	Battery	Front Ensemble / Aux.	Winds	Meals	Admin
Sun, 22	7:45 AM	Up				Admin
	8:00 AM	Depart for S. Warren HS				No Admin w/ Winds.Winds load tarp on
	9:00 AM			Up / Snack (provided)	(Snack @ RCHS)	to The X Store
	9:30 AM	Arrive and Unload @ S. Warren HS		Full Ensemble (gym) [2.5 hrs]		trailer after rehearsal -> WKU.
	9:45 AM	Music [1 hr]	Unload / Set-up / Music			Need generator for
	10:30 AM	Full Ensemble (paved field) [2.25 hrs]				Percussion rehearsal. • Help set-up/serve
	12:00 PM			Clean / Pack / Load		
	12:40 PM	Clean / Load / Lunch (provided) [1.25 hrs]		Depart for WKU	Lunch @ SWHS	lunch.
	1:55 PM	Depart for WKU				Admin Socials! Performance support. Help at The X Store as needed. Help tear down/ transport The X Store.
	2:15 PM	Arrive and Unload / Change @ WKU [45 mins]				
	3:00 PM	Warm-up		w/ Percussion		
	3:3X PM	Transit		Dismiss		
	3:5X PM	Finals Performance				
	4:30 PM	Change / Load				
	5:30 PM	Dismiss				

"When one door closes, another opens; but we often look so long and so regretfully upon the closed door that we do not see the one which has opened for us."

- Alexander Graham Bell